featherdusters

Members
  • Content count

    26
  • Joined

  • Last visited

Community Reputation

15 Good

About featherdusters

  • Rank
    Newbie

Recent Profile Visitors

393 profile views
  1. Dunn Dun (jaws theme) PAWS!

    I looked into it. I'm a veg head. Maybe I can do intermittent fasting with MCT. I'm glad it's working for you.
  2. Try to remember that your brain is chemically imbalanced. The 1st year post adderall withdrawal is beak. If you can, try to suspend judgment. Now is not the time to make big life decisions. One foot in front of the other and day to day. If you feel suicidal then go to the Dr and get a Rx. Frank said that welbutrian helped him. I'm taking memantine. St. John's wort (perika) may help. I wouldn't wish this on anyone. I wish there was something I could do to help.
  3. I don't know if I have a brain thiamine deficiency or what, but I started taking sulbutiamine because it is supposed to upregulate dolamine receptors. It gives me mental energy and increases my motivation. What I've read says to cycle it so the benefits don't wear out. Thought I would share.
  4. Dunn Dun (jaws theme) PAWS!

    You will have to let us know how it goes. Does it alleviate PaWS symptoms? Depression, anxiety, cognitive issues, sleep disturbances,.. ?
  5. Dunn Dun (jaws theme) PAWS!

    It's great to hear you are having good days. I have a few here and there and then get sucked back under. One day we will be done with all of this. I have a countdown timer to my two year mark. Time moves more quickly now than it did at the start of this process, it was slow as molasses. Now a few days can pass where I don't think much about withdrawal. I will be great once this is over. Hang in there!
  6. Dunn Dun (jaws theme) PAWS!

    How far along are you? I think I am at 15 months.
  7. Dunn Dun (jaws theme) PAWS!

    Don't know if this has been posted, but the animated gifs say it all. 13 signs you are experiencing PAWS https://www.pbinstitute.com/signs-paws/ I'm feeling it.
  8. St. John's wort round 2

    I saw your recommendation and decided to give it a try. It is supposed to upregulate serotonin receptors. I am on curcumin mervia 3x, memantine 20mg, p21, noopept, and aniracetam. It gave me an immediate mood lift. I'm taking 1 perika St. John's wort 300mg tablet. Do these immediate effects last? I just have a better feeling of well being. Less afraid feeling. More optimistic maybe. I hope I continue to see these benefits. Does St. John's wort increase the rate Wellbutrin flushes through the system .. Making it less effective?
  9. 1 year

    Thank you everyone. It gives me a warm fuzzy feeling.
  10. 1 year

    Thank you! It's good to know it can take 2 years. I thought it was going to take a month when I quit. Well, here's to our recovery. I wish you the best!
  11. 1 year

    I made it to the 1 year mark! The post acute withdrawal symptoms aren't gone for me. I am having to learn how to control my emotions. PAWS for me is an emotional roller coaster. If I hadn't been through extensive neuropsych testing and psych evals because of TBI I would think I had a mental disorder. It is a fearful state with little emotional control. It is anxious and slightly psychotic. I've felt like I was a bad person. I have had problems with my ability to reason, pay attention, and remember. I have had dissociation. This is serious stuff! It isn't a cakewalk. Here is is what has helped. Bpc-157 and memantine. I added noopept when memantine's anxiolytic and anti-depressive properties started to wear off. I found a a group on reddit called r/nootropics where they experiment with nootropics for every condition under the sun. Things have gotten better overall, but it isn't over. I also have brain damage, so that might be part of the equation. Reading about other peoples miseries has helped me to know I was on the right track. I thought I would share and maybe help others. I wish there was more research on paws. It really makes one feel insane. I'll do my best to spread the word about adderall post withdrawal. Oh. Meditation has also been big in my recovery. Sometimes it is my own thoughts that cause misery. Maybe all of the time it is my thoughts that cause misery! I can't think of anything else. Im sending all of you my compassion and feelings of love. Holefully paws goes away sooner rather than later for all of us.
  12. Everyone doing ok?

    Simple minded maybe, but not smug. Maybe it is best for us to avoid eachother.
  13. Everyone doing ok?

    That is a caffeine habit! Maybe if you rephrase quitting caffeine as "I can have caffeine or I can have a 2000$ reward" it might help. Maybe denying yourself caffeine is what feels wrong or causes the issues. Don't deny yourself caffeine, The only thing you have to do in life is die, everything else is your choice and you will pay the consequences. Weigh the options. Caffeine wasn't doing much for you. It was costing you money. Being chained to a habit can be miserable. But it isn't such a dangerous chemical, and maybe one day you decide to have a cup of coffee with desert. I don't think it would be shameful. But I might be giving bad advice to an addiction board. I'm not a specialist. I have no clue really. I use supplements to control epilepsy. The medication has horrendous side effects. Luckily I have found a regiment and haven't had a seizure in years. There are con artist in every field, and the industry isn't regulated heavily in the US. I get what you were saying in the earlier post.
  14. Everyone doing ok?

    It is kind I strange how you can want something and not want it at the same time. You said it's expensive and not doing much. How much were you spending? You could save the caffeine money to buy yourself a reward for quitting. QuittingAdderall app?
  15. list of withdrawal symptoms

    Is there a definitive list of withdrawal symptoms anywhere? If not would everyone post their symptoms, please. I have epilepsy and brain damage and can't tell if I should be concerned with what I am experiencing or not.